MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSTD300STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, resistance was encountered with the subject device.Also, when the physician attempted to deliver the subject device to the occluded segment the tip of the subject device got kinked.The physician removed the subject device along with the catheter and found the tip of the subject device to be fractured.The subject device was replaced, and the procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
SYNCHRO SELECT-14 STANDARD ST 300CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24765986
Report Number3012931345-2026-00066
Device Sequence Number9349066
Product Code MOF
UDI-Device Identifier07613327508505
UDI-Public(01)07613327508505(17)280812(10)0000936218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSTD300STR
Device Lot Number0000936218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERMEDIATE CATHETER (UNKNOWN).
Patient Age67 YR
Patient SexFemale
Patient RaceAsian